# SDR MASA2008112000788

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 16,232 hours, 14,243 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH FLT 7229 CAE-LEX.  EN ROUTE TO ORD CAPTAIN DIVERTED TO LEX DUE TO A RT REV UNLOCK CAUTION MESSAGE.  CAPTAIN DECLARED EMERGENCY.  MX RE-RIGGED STOW MICRO SWITCHES.
